# SDR USAA960474

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 26,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION ON TOP OF FLOORBEAM LOCATED AT STATION 986.5 RBL 12 AND RBL 14.  INSTALLED NEW CHORD AND REPAIR ANGLES AS PER T/R 53-10-05.  (M)
